🎉 Up to 70% Off Selected ItemsShop Sale
HomeStore

Sato Stona Plus EX Cold Medicine

Product image 1

Sato Stona Plus EX Cold Medicine

Relieves cold symptoms (runny nose, congestion, sore throat, cough, phlegm, chills, fever, headache, muscle/joint pain).

Contains L-carbocisteine and bromhexine hydrochloride for phlegm, and noscapine to suppress cough.

Easy-to-swallow soft capsules with liquid inside.

Quantity: 12 pieces

Dosage:
Take the following dose within 30 minutes after meals.
Adults (15 years and older): 2 capsules per dose, 3 times per day
Ages 12–14: 1 capsule per dose, 3 times per day
Under 12 years: Do not use.

Ingredients:
L-carbocisteine: 750 mg
Bromhexine hydrochloride: 12 mg
Dihydrocodeine phosphate: 24 mg
dl-methylephedrine hydrochloride: 60 mg
Noscapine: 48 mg
Acetaminophen: 900 mg
Diphenylpyraline hydrochloride: 4 mg
Hesperidin (Vitamin P): 90 mg
Riboflavin (Vitamin B2): 12 mg
Anhydrous caffeine: 75 mg

$39.55
Sato Stona Plus EX Cold Medicine—
$39.55

Product Information

Shipping & Returns

Description

Relieves cold symptoms (runny nose, congestion, sore throat, cough, phlegm, chills, fever, headache, muscle/joint pain).

Contains L-carbocisteine and bromhexine hydrochloride for phlegm, and noscapine to suppress cough.

Easy-to-swallow soft capsules with liquid inside.

Quantity: 12 pieces

Dosage:
Take the following dose within 30 minutes after meals.
Adults (15 years and older): 2 capsules per dose, 3 times per day
Ages 12–14: 1 capsule per dose, 3 times per day
Under 12 years: Do not use.

Ingredients:
L-carbocisteine: 750 mg
Bromhexine hydrochloride: 12 mg
Dihydrocodeine phosphate: 24 mg
dl-methylephedrine hydrochloride: 60 mg
Noscapine: 48 mg
Acetaminophen: 900 mg
Diphenylpyraline hydrochloride: 4 mg
Hesperidin (Vitamin P): 90 mg
Riboflavin (Vitamin B2): 12 mg
Anhydrous caffeine: 75 mg